# SDR 20000908SH005

- Difficulty date: August 2, 2000
- Submitted: September 8, 2000
- Operation: General aviation
- Aircraft: N9912Q
- Make and model: Cessna 172M
- Aircraft serial: 17265856
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Circuit Breaker
- Part number: S159660L
- Condition: Inoperative
- Location: Breaker Panel
- Part time: 5,673 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

PILOT DEPARTED BOISE, NOTICED SMOKE IN THE COCKPIT AND RETURNED FOR LANDING.  ALTERNATOR CIRCUIT BREAKER FAILED (DUE TO AGE).  NO OTHER DAMAGE FOUND.  (X)
